Lu Qi-shao. Bifurcation and Stability of Spatially Periodic Solutions of Nonlinear Evolution Equations with Integral Operators[J]. Applied Mathematics and Mechanics, 1987, 8(11): 985-995.
Citation: Lu Qi-shao. Bifurcation and Stability of Spatially Periodic Solutions of Nonlinear Evolution Equations with Integral Operators[J]. Applied Mathematics and Mechanics, 1987, 8(11): 985-995.

Bifurcation and Stability of Spatially Periodic Solutions of Nonlinear Evolution Equations with Integral Operators

  • Received Date: 1986-07-19
  • Publish Date: 1987-11-15
  • A more general kind of nonlinear evolution equations with integral operators is discussed in order to study the spatially periodic static bifurcating solutions and their stability.At first,the necessary condition and the sufficient condition for the existence of bifurcation are studied respectively.The stability of the equilibrium solutions is analyzed by the method of semigroups of linear operators.We also obtain the principle of exchange of stability in this case.As an example of application,a concrete result for a special case with integral operators of exponential type is presented.
  • loading
  • [1]
    Fusco,G.,On example of bifurcation in hydrostatics,Nonlinear Differential Equations:Invartriance,Stability,and Bifurcation(ed.by P.de Mottoni and L.Salvadori),Academic Press(1981),145-159.
    [2]
    Lu Qi-shao and Jiang Zheng-xin,A bifurcation problem for free surfaces of liquid layers,Proceedings of ICNM(1985),1071-1075.
    [3]
    Stakgold,I.,Branching of nonlinear equations,SIAM Review,13(1971),289-332.
    [4]
    Chow,S.N.and J.K.Hale,Methods of Bifurcation Theory,Springer-Verlag(1982).
    [5]
    Crandall,M.G.and P.H.Rabinowitz,Bifurcation,perturbation of simple eigenvalues,and linearized stability,Arch.Rat.Mech.Anal.,52(1973),161-180.
    [6]
    Iooss,G.and D.D.Joseph,Elementary Stability and Bifurcation Theory,Spring-Verlag(1980).
    [7]
    Weinberg,H.F.,On the stability of bifurcating solutions,Nonlinear Analysis(ed.by L.Cesari and R.Kannan),Academic Press(1978),219-233.
    [8]
    Pazy,A.,Semigroups of Linear Operators and Applications to Partial Differential Equations,Springer-Verlag(1983).
    [9]
    Schwartz,J.T.,Nonlinear Functional Analysis,New York Univ.(1965).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1649) PDF downloads(453) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return